# SDR SWAA2022021791886

- Difficulty date: June 9, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,161 hours, 36,896 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERBAORD CANOE APPEARS TO HAVE CRACKS / CLEARING DMA LG PG 0092810 INSTALLED #8 TAIL CONE IAW M/M 27-51-28 CLEARING# 77888
